# SDR SWIA2023011967124

- Difficulty date: December 12, 2022
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 39,236 hours, 36,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Dented
- Location: Pax Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PASSENGER DOOR AFT SEAL STRIKER DENTED NEAR UPPER END. REPAIED PASSENGER DOOR AFT SEAL STRIKER NEAR UPPER END IAW REO 601R-53-22-033, REV -D,
